MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE

DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE
Catalog Number 173928000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is linked to (b)(4).(b)(4) is to capture the knee implants explanted due to infection.This pc is to capture the hip implant explanted during revision surgery.Usfda determination: new information received noted that the cable was removed due to infection and antibiotic beads were placed.This will change the previously non-reportable cable to be reportable.Doi: unknown, dor: (b)(6) 2023, affected side: right.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.H10 additional narrative:.
 
Event or Problem Description
Additional information was received and stated that the implant removed was cable implants were scrubbed and antibiotic beads used single stage.The cable removed debriment and antibiotic where implanted into knee wound.There was no reports of surgical delay.The affected site was the right side.

Brand Name
CONTROL CABLE W/CABLE SLEEVE
Common Device Name
HIP MISCELLANEOUS : CABLE/WIRE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18318602
Report Number1818910-2023-25265
Device Sequence Number7251052
Product Code JDQ
UDI-Device Identifier10603295067788
UDI-Public10603295067788
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934557
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number173928000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown